Hi, my Dr. wants to try me on cymbala? Has anyone else been taken off their regular antidepressants ( that seem to be working) .... and changed from Zoloft to Cymbalta ?
I have been reading about it, and weight gain is something that I don't want to deal with,
and some of the side effects aren't so nice.
I have been getting these lumps all through my body, and they are painful at times, and I think he thought maybe it would work for pain and help me sleep better to, I do take
Zoplicone to sleep 2x7.5 mg. pills................
I know this is alot of info, but since I am now injecting, I am wondering how all this is going to work.
I was on Cymbalta for 3 years and didn't get any help from it. It's a #*$&%^ bear to wean off of, despite that its not a narcotic. My insurance finally would not pay for it anymore and my doctor wouldn't let me switch, so went off of it.
But that's not to say that it doesn't help other people, just my personal observation. I had been on two other anti-depressants at the time. I now take none, as I went off of all at the same time, thoroughly disappointed at the time with the medical community!
I doubt it will affect your MS medication but just an opinion. Good luck with whatever you decide.
I was taken off another one (can't remember which one now) and put on cymbalta a few years ago and I loved it, its been so long now that I can't really remember why except that it helped my depression a lot and some of my pain. I preached its praises for a very long time but like everything else I don't remember why...
I think we are all different when it comes to meds as we do with our MS...so I would give it a shot.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.